# SDR AU971648

- Difficulty date: September 25, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31-350
- Engine: Lyc LTIO540J2BD
- Propeller: Hartzl HCE3YR2
- System (JASC): 7922 · Engine Oil Temperature Regulator
- Part: Valve
- Part number: 53E22144
- Condition: Failed
- Location: Thermo Bypass
- Component: Lyc, 53E22144
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE OIL SYSTEM  THERMAL BYPASS VALVE (VERNATHERM) RETAINING CLIP FAILED PREVENTING THE VALVE FROM CORRECT OPERATION.
